The Existence of Solutions to a System of Discrete Fractional Boundary Value Problems
Yuanyuan Pan,
Zhenlai Han,
Shurong Sun and
Yige Zhao
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
We study the existence of solutions for the boundary value problem , , , , where , are continuous functions, . The existence of solutions to this problem is established by the Guo-Krasnosel'kii theorem and the Schauder fixed-point theorem, and some examples are given to illustrate the main results.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/707631.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/707631.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:707631
DOI: 10.1155/2012/707631
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().